Review: could Wellbutrin xl cause Tendon injury?
Summary: there is no Tendon injury reported by people who take Wellbutrin xl yet.
We study 11,478 people who have side effects while taking Wellbutrin xl from FDA and social media. Find out below who they are, when they have Tendon injury and more.
You are not alone: join a mobile support group for people who take Wellbutrin xl and have Tendon injury >>>
Wellbutrin xl has active ingredients of bupropion hydrochloride. It is often used in depression. (latest outcomes from 13,296 Wellbutrin xl users)
Tendon injury has been reported by people with osteoporosis, high blood cholesterol, pain, bacterial infection, sinusitis. (latest reports from 1,332 Tendon injury patients)
On Jan, 18, 2015: No report is found
Do you have Tendon Injury while taking Wellbutrin Xl?
You are not alone! Join a mobile support group:
- support group for people who take Wellbutrin xl
- support group for people who have Tendon Injury
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Wellbutrin xl, Tendon injury
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Intrsoccular pressure increase associated with wellbutrin
I was given a prescription for Wellbutrin in approximately 1998. I had has my ocular pressure checked a year prior to this and it was okay. At the time, I only needed to wear reading glasses, common in people over 45. I took the drug at the full prescribed dosage for two weeks. Immediately prior to the narrow angle glaucoma episode, my vision had actually seemed to improve. For one day, prior, I could read without reading glasses. The following night, I was watching tv, and things suddenly became foggy. It was actually as if a fog had enveloped the room. I could not see anything except to discern between light and dark areas. I had to have emergency laser surgery the next morning. I mentioned to the doctor that Iwas taking Wellbutrin to stop smoking, and asked if it could have caused the ocular pressure increase. he consulted the PDR, and said there was no mention of it causing increases in ocular pressure. One year later my primary care doctor again insisted that I stop smoking, and again I mentioned that I thought it might increase ocular pressure. She told me to take a half dose, I did, and I took it one week, at which time I again experienced another episode of narrow angle glaucoma. When I go to the doctor's office my pressure in my left eye was 72, and 68 in my right eye. I was then referred on a triage basis to another doctor. I spent the rest of the day in his office having drops administered every fifteen minutes(extremely painful). I had extensive laser surgery the next morning.It required over fifty shots from the laser machine into each eye, (also extremely painful). I had lost considerable peripheral AND CENTRAL VISION in my left eye, and a good deal in my right. As a result of having to have such extensive laser surgery I also had cataracts that began at 50% maturity. I was advised by the surgeon that I should wait to have the cataracts removed "until my vision and quality of life was so poor that I was ready to commit suicide" because having the cataracts removed would cause the pressure in my eyes to become very difficult to control, and that more than likely I would end up being black blind. I would never use Wellbutrin under any circumstances, and I always check to make sure that any new meds I may be put on don't have anything to do with an increase in ocular pressure. If they do, I refuse to take them. The surgeon said he was surprised that I didn't lose more vision than I did, and I am grateful that I didn't, and that he was a good surgen. He wrote an article concerning this case for a medical journal since he said he had been seeing a recent increase of narrow angle glaucoma.
- Librium 25mg and wellbutrin 300mg for >1 month
I've been taking librium twice daily, morning and night, for about 3 months now along with wellbutrin XL in the morning. I've basically had the mood of "I don't care" and a great boost in confidence.
- Bedwetting with paxil and wellbutrin
I have been using both of these drugs and now have bedwetting issues 5 times a week on average. I would rate the bedwetting as moderate about a6/10 but my wife and I can live with this as she had made the comment " you are back to the man I married ". I started taking these due to depression about work and anxiety about work. We both think we can live with the bedwetting as no one needs to know about it
- Wellbutrin caused my trigeminal neurlagia
So I'm writing this to hopefully shed light to other users in the same position I was in. I had taken Wellbutrin for about 4 years. The pain experienced in my face was excruciatingly painful. It was just on one side of my face between my temple and upper lip. All the symptoms reflected Trigeminal Neuralgia. But even with an MRI nothing could be found. I suffered for 3 of those years with pain coming and going, not understanding what was going on. Finally one day I decided hell with Wellbutrin and just stopped taking it. It's been 6 months now and I have yet to have a single shred of pain. Coincidence? I doubt it.
More reviews for: Wellbutrin xl, Tendon injury
Comments from related studies:
From this study (1 day ago):
Many autonomic nervous system symptoms with severe body pain and severe fatigue and gastrotestinal disruptions...
From this study (5 days ago):
recently had dizzy spells which can be incompacitating. Forgetfulness. Hot flashes come and go day and night. Feel crummy.
From this study (6 days ago):
The symptoms aren't necessarily a result of the listed medications
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.